Open Access
Translator Disclaimer
2008 The asymptotic geometry of right-angled Artin groups, I
Mladen Bestvina, Bruce Kleiner, Michah Sageev
Geom. Topol. 12(3): 1653-1699 (2008). DOI: 10.2140/gt.2008.12.1653

Abstract

We study atomic right-angled Artin groups – those whose defining graph has no cycles of length 4, and no separating vertices, separating edges, or separating vertex stars. We show that these groups are not quasi-isometrically rigid, but that an intermediate form of rigidity does hold. We deduce from this that two atomic groups are quasi-isometric iff they are isomorphic.

Citation

Download Citation

Mladen Bestvina. Bruce Kleiner. Michah Sageev. "The asymptotic geometry of right-angled Artin groups, I." Geom. Topol. 12 (3) 1653 - 1699, 2008. https://doi.org/10.2140/gt.2008.12.1653

Information

Received: 15 September 2007; Accepted: 1 April 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1203.20038
MathSciNet: MR2421136
Digital Object Identifier: 10.2140/gt.2008.12.1653

Subjects:
Primary: 20F65 , 20F69
Secondary: 05C25 , 20F67

Keywords: CAT(0) , quasi-isometry , rigidity

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.12 • No. 3 • 2008
MSP
Back to Top